# SDR 2006FA0000147

- Difficulty date: October 26, 2005
- Submitted: February 15, 2006
- Operation: General aviation
- Aircraft: N815TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Engine: Garrtt TFE731*
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 1002268815
- Condition: Torn
- Location: Fuel Line
- Part time: 5,129 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING REFUELING OF RT WING, FUEL WOULD EXIT OUT OF NACA VENT BEFORE TANK TOPPED OFF.  RT FUEL QUANTITY INDICATION WOULD SHOW TANKS NOT FULL YET.  FOUND VENT SYSTEM INTERCONNECTING TUBING SEALS TORN/MISSING BETWEEN SURGE TANK AND NACA SCOOP.  REPLACED SEALS AS REQUIRED AND REASSEMBLED VENT SYSTEM INTERCONNECTING TUBING.  NO FAULTS NOTED ON REFUELING.  (K)
